MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE, 450P,PP03J,JA,450-STR-JA-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE, 450P,PP03J,JA,450-STR-JA-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 450P
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
No green status indicator.No patient involvement.
 
Additional Manufacturer Narrative
Misaligned membrane tail.Upon receipt, the green status indicator was extinguished, as per the reported fault.This was attributed to a misaligned membrane tail within the j11 connector.This had resulted in no connection between track 4 (status_led_green) and its associated pin on the j11 connector.As no fault was identified on the j11 connector, and the fault could not be replicated after correctly reinstalling the membrane within the connector, the reported failure had been due to the misalignment of the membrane tail.
 
Event or Problem Description
No green status indicator.No patient involvement.

Brand Name
PACKAGE, 450P,PP03J,JA,450-STR-JA-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key11391463
Report Number3004123209-2021-00060
Device Sequence Number4048587
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 450P
Device Catalogue Number450-STR-JA-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1